Rate the Article: Coincidence Point Theorems for Four Self Mapping in D-Metric Spaces, IJSR, Call for Papers, Online Journal
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 110 | Views: 411 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 5 Issue 12, December 2016 | Rating: 6.7 / 10


Coincidence Point Theorems for Four Self Mapping in D-Metric Spaces

Dharamvir Singh Vashisth, Manoj Kumar Tiwari, Raghu Nandan Patel


Abstract: In this paper we used the concept of compatible mappings of type (P) in D-metric space. Our result generalize the result of Parsai V. and Singh B. , Fisher and Pathak.


Keywords: Common fixed point, D Metric space, compatible maps, compatible maps of type P


Edition: Volume 5 Issue 12, December 2016,


Pages: 2057 - 2060



Rate this Article


Select Rating (Lowest: 1, Highest: 10)

5

Your Comments (Only high quality comments will be accepted.)

Characters: 0

Your Full Name:


Your Valid Email Address:


Verification Code will appear in 2 Seconds ... Wait

Top